# SDR ARWA0927952

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Bent
- Location: Ws 761.695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCIDENT INSPECTION, FOUND RIGHT WING RIB SUPPORT FOR WING TIP AT STA XW 761.695 DAMAGED AT LEADING EDGE AREA.  FABRICATED NOSE SECTION OF BULKHEAD FROM .071 INCH 7075-0, AND NOSE DOUBLER AND SPLICE DOUBLER FROM .080 INCH 7075-0.  HEAT TREATED, PRIMED, AND INSTALLED ON WING IAW DER EO ARW.950031-0036.
